Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 201, NWS Wilmington, OH

June 4, 2011Clark County, Greene County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2011, 9:37 PM EDT for Clark County, Greene County, Montgomery County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 9:37 PM EDT (01:37 UTC)
Expired
Jun 4, 2011, 10:15 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Greene County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 50 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 9:45 PM EDTTSTM WND DMGCedarville, OHTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 6:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2562 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS51 KILN 050137
SVRILN
OHC023-057-113-050215-
/O.NEW.KILN.SV.W.0201.110605T0137Z-110605T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
937 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1015 PM EDT.

* AT 935 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR HUBER HEIGHTS...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAKWOOD...
  WRIGHT-PATTERSON AFB...
  KETTERING...
  FAIRBORN...
  BEAVERCREEK...
  ENON...
  YELLOW SPRINGS...
  XENIA...

IN ADDITION...PARK LAYNE...MEDWAY...RIVERSIDE...CRYSTAL LAKES...
OVERLOOK-PAGE MANOR...HOLIDAY VALLEY...GREEN MEADOWS AND TREBEIN ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 32 AND 48...
I-75 BETWEEN MILE MARKERS 52 AND 64...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3978 8368 3961 8399 3970 8418 3979 8429
      3993 8418 3992 8416 3990 8417 3988 8415
      3988 8406 3994 8405
TIME...MOT...LOC 0137Z 303DEG 15KT 3985 8410

$$
2 follow-up statements
796 
WWUS51 KILN 050147
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SAT JUN 4 2011

OHC023-057-113-050215-
/O.CON.KILN.SV.W.0201.000000T0000Z-110605T0215Z/
CLARK OH-GREENE OH-MONTGOMERY OH-
947 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN MONTGOMERY...NORTHWESTERN GREENE AND SOUTHWESTERN CLARK
COUNTIES...

AT 944 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR FAIRBORN...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
FAIRBORN...BEAVERCREEK...ENON...YELLOW SPRINGS...XENIA...WILBERFORCE
AND CEDARVILLE.

IN ADDITION...HOLIDAY VALLEY...GREEN MEADOWS...TREBEIN...GREENE
COUNTY AIRPORT...HUSTEAD...OLDTOWN...SPRINGFIELD MUNICIPAL AIRPORT
AND JOHN BRYAN STATE PARK ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 36 AND 48...
I-75 BETWEEN MILE MARKERS 52 AND 60...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3978 8368 3961 8399 3970 8418 3979 8429
      3988 8415 3988 8405 3994 8405
TIME...MOT...LOC 0147Z 303DEG 15KT 3981 8402

$$
568 
WWUS51 KILN 050207
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT SAT JUN 4 2011

OHC023-057-113-050217-
/O.EXP.KILN.SV.W.0201.000000T0000Z-110605T0215Z/
CLARK OH-GREENE OH-MONTGOMERY OH-
1007 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY...
NORTHWESTERN GREENE AND SOUTHWESTERN CLARK COUNTIES WILL EXPIRE AT
1015 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS OF 40 MPH ARE STILL POSSIBLE WITH THIS LINE OF STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3978 8368 3961 8399 3970 8418 3979 8429
      3988 8415 3988 8405 3994 8405
TIME...MOT...LOC 0207Z 303DEG 15KT 3976 8393

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:38 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 4, 8:38 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT JUN 4 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS
AFTERNOON...MOVING SOUTHWARD THROUGH THE REGION TONIGHT. HIGH
PRESSURE WILL BUILD IN TO THE NORTHEAST OF THE REGION...AS THE
FRONTAL BOUNDARY REMAINS STALLED NEAR THE OHIO RIVER ON SUNDAY.

&&

.NEAR TERM /UNTIL 8 AM SUNDAY MORNING/...
ADJUSTED POPS SOUTHEAST OF CMH TO GO CATEGORICAL WITH THE
CONVECTIVE SYSTEM DROPPING THROUGH THAT LOCATION. ALSO INCREASED
POPS ACROSS THE W WITH THE LARGE AREA OF CONVECTION MOVG OUT OF INDIANA.

KEPT LOW TEMPERATURES AS IS FOR NOW.

&&

.SHORT TERM /8 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE SOMEWHAT-DIFFUSE BOUNDARY WILL REMAIN STRETCHED NEAR THE OHIO
RIVER AND THROUGH THE CINCINNATI AREA THROUGH THE DAY ON SUNDAY.
CANNOT RULE OUT ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG
THIS BOUNDARY AT ANY TIME...ALTHOUGH IT LOOKS LIKE CHANCES WILL BE
BETTER FOR SOME PRECIPITATION IN THE FAR SOUTH ON SUNDAY
MIDDAY INTO AFTERNOON...AS THE FRONT STARTS PUSHING SOUTH OF THE
FORECAST AREA. DEPENDING ON HOW MUCH CLOUD COVER IS
AROUND...INSTABILITY COULD BUILD ENOUGH TO ALLOW FOR ISOLATED
STRONG TO SEVERE THUNDERSTORMS. THIS THREAT WOULD BE LIMITED ONLY
TO THE SOUTHERN PORTIONS OF THE FORECAST AREA.

CONDITIONS SHOULD DRY OUT ON SUNDAY NIGHT...WITH SLIGHTLY LOWER
DEWPOINTS AND DECREASING CLOUD COVER ALLOWING TEMPS TO FALL A BIT
FURTHER ON SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
SFC HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA ON MONDAY
AS UPR LVL RIDGE BEGINS TO BUILD BACK TO THE NE TOWARD THE MIDDLE
OHIO VALLEY. THIS WILL BRING A WEAK WARM FRONT BACK TO THE NE AS WELL.
THIS FEATURE COULD TRIGGER AN ISOLATED SHOWER OR THUNDERSTORM AS IT
ADVANCES SLOWLY NE AND HAVE THUS KEPT 20 POPS IN THE FORECAST FOR
THE AFTN AND EVENING HOURS...MAINLY WESTERN ZONES.

FOR MONDAY NIGHT INTO TUESDAY...MUCH UNCERTAINTY EXISTS ON POTENTIAL
MCS DEVELOPMENT ACRS THE LOWER GREAT LAKES AND HOW IT WILL EVOLVE/
PROPAGATE SOUTHEAST. HAVE SIDED WITH THE GFS/CMC/ECMWF MODELS WHICH
BRUSH OUR NRN/NERN CWFA WITH A THREAT FOR SHOWERS/STORMS. GIVEN
UNCERTAINTY...WILL ONLY GO AS HIGH AS 30 PERCENT. UPR LVL RIDGE
SHOULD REACH ITS FARTHEST EXTENT NORTH TUESDAY NIGHT...AND WILL
BEGIN TO FLATTEN TO THE SOUTH ON WEDNESDAY AS UPSTREAM ENERGY BEGINS
TO APPROACH THE NRN PLAINS/UPR MS RIVER VALLEY.

ON WEDNESDAY...REGION WILL BE IN A SOUTHWESTERLY FLOW PATTERN AT THE
SFC AS A COLD FRONT BEGINS TO SAG SOUTHEAST TOWARD THE WESTERN GREAT
LAKES/MIDDLE MS RIVER VALLEY. GIVEN HEAT AND HUMIDITY...CAN NOT RULE
OUT A POP UP SHOWER/STORM IN THE HEAT OF THE DAY INTO THE EARLY
EVENING HOURS...SO HAVE CONTINUE TO KEEP 20 POPS IN THE FORECAST.

FOR THURSDAY INTO FRIDAY...GFS/ECMWF ARE IN DECENT AGREEMENT IN
SENDING AFOREMENTIONED COLD FRONT THROUGH THE REGION. THIS WILL MOST
LIKELY BRING THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS IN THE
EXTENDED PERIOD. AGAIN...GIVEN HOW HARD IT IS TO PINPOINT TIMING AND
AREAL EXTENT OF CONVECTION DURING THIS TIME OF THE YEAR...HAVE KEPT
POPS IN THE CHANCE CATEGORY ATTM.

FOR THE UPCOMING WEEKEND...HAVE TAKEN A BLEND OF HPC AND THE 00Z
ECMWF WHICH KEEPS SFC HIGH PRESSURE OVER THE REGION ALONG WITH DRY
WEATHER.

TEMPERATURE WISE...IT WILL BE WARM TO HOT THROUGH MID WEEK...
FOLLOWED BY SOMEWHAT COOLER TEMPERATURES AND DRIER AIR BY THE
WEEKEND.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
STORMS CONTINUE TO DEVELOP ALONG BOUNDARY IN NRN OH/INDIANA. CONVECTIVE
COMPLEX SHOULD AFFECT CMH/LCK THROUGH 01Z. STORMS IN INDIANA ARE
EXPECTED TO CONTINUE TO WORK SE REACHING DAY AROUND 04Z AND ILN
06Z. NOT SURE IF THE STORMS WILL HOLD TOGETHER OR WILL HIT CVG/LUK
SO KEPT ONLY A CB MENTION THERE. TSTMS ARE EXPECTED TO GRADUALLY
WEAKEN AS THEY PROGRESS SOUTHWARD AFTER SUNSET...AND THEY SHOULD
DIMINISH BY EARLY MORNING.

WINDS WILL SHIFT TO THE W AND NW BEHIND THE BOUNDARY TONIGHT. WITH
ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS POST
CONVECTION...EXPECT SOME MVFR FOG TO DEVELOP AT MOST LOCATIONS.

THE FRONT SHOULD PUSH TO NR THE OH RIVER BY SUNRISE SUNDAY. EXPECT
VFR CONDITIONS DURING THE MORNING...BUT THERE WILL BE A SLIGHT
CHANCE OF TSTMS ACROSS THE SRN TAFS DURING THE AFTN WITH THE FNT
TO PROVIDE SOME LIFT.

OUTLOOK...TSTMS POSSIBLE THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jun 4, 3:14 PM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SAT JUN 4 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
051915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
314 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING...AS A COLD FRONT APPROACHES FROM THE NORTH. SOME OF THESE
STORMS ARE EXPECTED TO BE SEVERE...WITH DAMAGING WIND GUSTS AND
LARGE HAIL AS THE PRIMARY THREATS. THIS THREAT SHOULD END BY LATE
EVENING...AS THE STORMS MOVE SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

INZ073>075-080-KYZ089>100-OHZ077>082-088-051915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
314 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP NORTH OF THE REGION THIS
EVENING...PUSHING SOUTH AS A COLD FRONT APPROACHES FROM THE NORTH.
WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE
STORMS MAY PRODUCE STRONG TO ISOLATED SEVERE WIND GUSTS DURING THE
EVENING TO EARLY OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON SUNDAY.
CONDITIONS MAY BECOME FAVORABLE FOR A FEW OF THESE STORMS TO
APPROACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HATZOS

In the hours before

Local storm report, Jun 4, 8:48 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 NW WARRENSBURG        40.33N 83.19W
06/04/2011                   DELAWARE           OH   COUNTY OFFICIAL

            BARN ROOF BLOWN OFF. LRG TREE DOWN. 2X4 DRIVEN INTO
            SIDING OF HOUSE. DIME SIZE HAIL

0700 PM     TSTM WND DMG     OSTRANDER               40.27N 83.21W
06/04/2011                   DELAWARE           OH   COUNTY OFFICIAL

            TREE DOWN

0803 PM     TSTM WND DMG     ASHVILLE                39.72N 82.96W
06/04/2011                   PICKAWAY           OH   LAW ENFORCEMENT

            TREES DOWN

&&

HUGHES
Special weather statement, Jun 4, 8:55 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT SAT JUN 4 2011

OHZ064-065-050130-
FAIRFIELD OH-PICKAWAY OH-
855 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT PICKAWAY AND SOUTHWESTERN
FAIRFIELD COUNTIES THROUGH 930 PM EDT...

AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DARBYVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH BLOOMFIELD AND
ASHVILLE.

ALSO...DERBY...ORIENT...FIVE POINTS...DARBYVILLE AND COMMERCIAL POINT
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3958 8273 3947 8274 3963 8325 3980 8324
      3971 8265 3958 8262

HATZOS
Special weather statement, Jun 4, 9:01 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT SAT JUN 4 2011

INZ050-OHZ042-043-051>053-060-061-050145-
WAYNE IN-CHAMPAIGN OH-CLARK OH-DARKE OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-SHELBY OH-
901 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SHELBY...
NORTHERN PREBLE...NORTHERN MONTGOMERY...MIAMI...SOUTHERN DARKE...
NORTHWESTERN CLARK...SOUTHERN CHAMPAIGN AND EASTERN WAYNE COUNTIES
THROUGH 945 PM EDT...

AT 858 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FLETCHER TO MIDDLEBORO...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLEASANT HILL...TROY...
LEWISBURG...ST. PARIS...WEST MILTON...TIPP CITY...VANDALIA...
URBANA...TROTWOOD...NORTHRIDGE...NEW CARLISLE AND MECHANICSBURG.

ALSO...FARRINGTON...ELDORADO...CASTINE...PITSBURG...FLETCHER...WEST
MANCHESTER...ITHACA AND LAURA ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3990 8491 4022 8418 4010 8351 4008 8351
      3976 8424
Local storm report, Jun 4, 9:10 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             HOCKING HILLS STATE PAR 39.42N 82.55W
06/04/2011  E0.88 INCH       HOCKING            OH   TRAINED SPOTTER

&&
Local storm report, Jun 4, 9:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             VANDALIA                39.88N 84.19W
06/04/2011  E0.75 INCH       MONTGOMERY         OH   PUBLIC

&&

SNYDER
Special weather statement, Jun 4, 9:30 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT SAT JUN 4 2011

OHZ035-043-044-050200-
AUGLAIZE OH-LOGAN OH-SHELBY OH-
930 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN AND AUGLAIZE COUNTIES THROUGH 1000 PM EDT...

AT 926 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
KNOXVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED
INCLUDE...BOTKINS...WAYNESFIELD...JACKSON CENTER...RUSSELLS POINT
AND LAKEVIEW.

LAT...LON 4053 8388 4053 8387 4039 8388 4047 8443
      4063 8438 4064 8388

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross64 min
Jun 4, 8:22 PM EDTSpecial Weather StatementILNAuglaize, Darke, Shelby38 min
Jun 4, 8:55 PM EDTSpecial Weather StatementILNPickaway35 min
Jun 4, 9:01 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Jun 4, 9:07 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross38 min
Jun 4, 9:14 PM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery31 min
Jun 4, 9:30 PM EDTSpecial Weather StatementILNAuglaize30 min
Jun 4, 9:33 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 9:41 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross64 min
Jun 4, 9:55 PM EDTSpecial Weather StatementILNFranklin, Madison, Pickaway35 min
Jun 4, 10:05 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery3 hr
Jun 4, 10:06 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren39 min
Jun 4, 10:27 PM EDTSpecial Weather StatementILNFairfield, Fayette, Licking, Pickaway33 min
Jun 4, 10:38 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland, Pike, Ross67 min
Jun 4, 10:44 PM EDTSpecial Weather StatementILNPike31 min
Jun 4, 10:54 PM EDTSpecial Weather StatementILNFairfield, Hocking51 min
Jun 4, 10:59 PM EDTFlash Flood WarningILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 11:38 PM EDTSpecial Weather StatementILNScioto67 min
Jun 4, 11:48 PM EDTSevere Thunderstorm WarningILNPike, Scioto42 min
Jun 5, 12:07 AM EDTFlash Flood WarningILNScioto3 hr
Jun 5, 4:29 PM EDTSpecial Weather StatementILNUnion61 min
Jun 5, 4:30 PM EDTSpecial Weather StatementILNRoss60 min
Jun 5, 5:21 PM EDTSpecial Weather StatementILNPike39 min
Jun 5, 5:47 PM EDTSpecial Weather StatementILNPickaway28 min
Jun 5, 6:16 PM EDTSpecial Weather StatementILNPickaway44 min
Jun 5, 6:21 PM EDTSevere Thunderstorm WarningILNPickaway, Ross39 min
Jun 5, 6:57 PM EDTSpecial Weather StatementILNRoss48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.